American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go

Content: Volume 3, Issue 5

Open AccessArticle
Modelling the Association of Maternal Factors on Exclusive Breastfeeding among Ghanaian women Using Logistic Regression and Bootstrapping Techniques
American Journal of Applied Mathematics and Statistics. 2015, 3(5), 177-183. DOI: 10.12691/ajams-3-5-1
Pub. Date: September 06, 2015Views: 7367Downloads: 5601
Open AccessArticle
The Moment Approximation of the First–Passage Time for the Birth–Death Diffusion Process with Immigraton to a Moving Linear Barrier
American Journal of Applied Mathematics and Statistics. 2015, 3(5), 184-189. DOI: 10.12691/ajams-3-5-2
Pub. Date: September 20, 2015Views: 9589Downloads: 7762Citations: 1
Open AccessArticle
Bivariate Test for Testing the EQUALITY of the Average Areas under Correlated Receiver Operating Characteristic Curves (Test for Comparing of AUC’s of Correlated ROC Curves)
American Journal of Applied Mathematics and Statistics. 2015, 3(5), 190-198. DOI: 10.12691/ajams-3-5-3
Pub. Date: October 16, 2015Views: 7468Downloads: 5513
Open AccessArticle
Imputation of Missing Values for Pure Bilinear Time Series Models with Normally Distributed Innovations
American Journal of Applied Mathematics and Statistics. 2015, 3(5), 199-205. DOI: 10.12691/ajams-3-5-4
Pub. Date: October 21, 2015Views: 8016Downloads: 6203
Open AccessArticle
Defuzzification of Fuzzy Numbers for Student Assessment
American Journal of Applied Mathematics and Statistics. 2015, 3(5), 206-210. DOI: 10.12691/ajams-3-5-5
Pub. Date: October 21, 2015Views: 7824Downloads: 5582